Bulletin of the American Mathematical Society

Abelian groups that are direct summands of every containing abelian group

Reinhold Baer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 10 (1940), 800-806.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503234

Mathematical Reviews number (MathSciNet)
MR0002886

Zentralblatt MATH identifier
0024.14902

Citation

Baer, Reinhold. Abelian groups that are direct summands of every containing abelian group. Bull. Amer. Math. Soc. 46 (1940), no. 10, 800--806. https://projecteuclid.org/euclid.bams/1183503234


Export citation